| Model Number |
M0061801560 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a020503 captures the reportable event of packaging sealed compromised.
Event or Problem Description
It was reported that a contour ureteral stent was to be used in a stone case procedure.During unpacking, the stent was found outside the inner plastic holder, compromising the sterility of the device.The procedure was completed with another of the same device and there were no patient complications reported.